# SDR DL72S950143

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND AFT FUSELAGE STAIRWELL RIGHT SIDE VERTICAL WEB CRACKED AT FS 1243 AT LIGHTENING HOLE.  REPAIRED PER MM 53-11-0 PG 828.
